# SDR CA120820001

- Difficulty date: April 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Seal
- Condition: Failed
- Location: Carb Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE CARBURETOR HEAT SEAL WAS PARTIALLY BROKEN CLOGGED THE VENTURI CARBURETOR RESULTING IN A RICHER MIXTURE AND A PARTIAL POWER LOSS.
